Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zoloft with Wellbutrin

Posted by Anne on May 7, 1999, at 13:53:03

Has anyone experienced a physical reaction to going off of Zoloft that almost feels like minor body shocks?

Like if you are walking and turn the corner your body tingles, but it's a rather uncomfortable tingling. I guess it's somewhat similar to when a part of your body falls asleep.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Anne thread:5706